MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 142122-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication/pain and restenosis leading to intervention are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This patient was enrolled in the mimics 3d usa post-market observational registry study.On (b)(6) 2021, the patient was implanted with one biomimics 3d (bm3d) stent.A 7.0 x 60 mm stent was used to treat a restenotic lesion in the superficial femoral artery (sfa) proximal third in the right leg.A contralateral approach was used and the lesion was pre-dilated with percutaneous transluminal angioplasty (pta) and a medtronic drug coated/eluting balloon (dcb/deb).The treated segment was post-dilated with pta.On the (b)(6) 2023, the site identified a restenosis of treated segment (target lesion).It was reported as not related to the device and not related to the procedure but due to a worsening pre-existing condition.It required percutaneous intervention.It was reported as target lesion related.The patient complained of right leg claudication and a duplex ultrasound (dus) suggested significant disease in the proximal right sfa.The patient was taken into the cath lab for percutaneous intervention and the procedure showed that there was edge stent restenosis of the proximal right sfa at 70%.The stenosis was treated with a lutonix dcb/deb, and the results showed less than 20% residual narrowing and good flow.The intervention was performed on (b)(6) 2024 on the sfa proximal third to distal popliteal segment.Pta/standard balloon angioplasty, a non-bm3d drug eluting stent (des), drug coated/eluting balloon (dcb/deb) and shockwave were used.It was a target lesion/vessel revascularisation (tlr/tvr).The outcome was reported as resolved/recovered.The device remains implanted.Veryan reviewed this event on the 04-sept-24 and it was considered possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key20343830
Report Number3011632150-2024-00048
Device Sequence Number15480681
Product Code NIP
UDI-Device Identifier05391526850404
UDI-Public(01)05391526850404(17)220523(11)201022(10)0000056142
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2022
Device Catalogue Number142122-03
Device Lot Number0000056142
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CILOSTAZOL (PLETAL); XARELTO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite